MathSciNet Relay Station
MathSciNet bibliographic data
MR607786 58F14 (34B15 35K55)
Smoller, J.; Wasserman, A. Global bifurcation of steady-state solutions. J. Differential Equations 39 (1981), no. 2, 269–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement